# SDR AALA202410112707

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 76,316 hours, 29,609 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR LOCK - INFLIGHT THE UNLOCK HANDLE TURNED NORMALLY HOWEVER IT WOULD NOT GO FAR ENOUGH TO BE ABLE TO OPEN DOOR. AFTER SEVERAL ATTEMPTS WE WERE ABLE TO GET DOOR TO OPEN. CLEANED AND LUBED LATCH PER AMM 52-00-00.
